# SDR CALA0800895

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 28,485 hours, 15,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 400 FRAME IS CRACKED AT AIR CONDITIONING (AC) SUPPORT BRACKET LT SIDE BETWEEN STRINGER 8L AND 9L.  REPAIRED IN ACCORDANCE WITH EA5310-04498 REMOVED A/C RAIL BRACKET, CUT OUT DAMAGED AREA, PERFORMED HFEC, FABRICATED AND INSTALLED REPAIR PARTS IAW EA5310-04498.
